Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and solutions of a quantum drift-diffusion model for semiconductors
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
2015 (English)In: International Journal of Non-Linear Mechanics, ISSN 0020-7462, E-ISSN 1878-5638, Vol. 77, 69-73 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

A non-linear system of partial differential equations describing a quantum drift-diffusion model for semiconductor devices is investigated by methods of group analysis. An infinite number of conservation laws associated with symmetries of the model are found. These conservation laws are used for representing the system of equations under consideration in the conservation form. Exact solutions provided by the method of conservation laws are discussed. These solutions are different from invariant solutions. (C) 2015 Published by Elsevier Ltd.

Place, publisher, year, edition, pages
2015. Vol. 77, 69-73 p.
Keyword [en]
Quantum semiconductor; Drift-diffusion model; Non-linear self-adjointness; Conservation laws; Exact solutions
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-11171DOI: 10.1016/j.ijnonlinmec.2015.07.010ISI: 000364797600007OAI: oai:DiVA.org:bth-11171DiVA: diva2:881659
Available from: 2015-12-11 Created: 2015-12-11 Last updated: 2016-02-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ibragimov, NailKhamitova, Raisa
By organisation
Department of Mathematics and Natural Sciences
In the same journal
International Journal of Non-Linear Mechanics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 116 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf